Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Help!Period every week extreme bleeding etc.....

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Help!Period every week extreme bleeding etc.....

    Hello everyone I'm Crystal and I am new here I am 19 years old and I have a concern regrading my period and I hope some one can help me give me some advice or something. See I live with just my Dad and everything so I really do not have a female to talk to.

    Anywho Lately for the last couple of months my period has been giving me major problems. I've always had extreme bleeding to the point I change my pad and such every 5-15mins, with extreme cramping and tiredness. Anywho these last few months have been the worst I've been having my period like every week like I'll have it for one week with extreme bleeding and pain and everything and then it stops for a week and then it comes back, I have like 3-4 periods in a month and it starting to scare me speicaly that I am bleeding so much (changing pads every 5-15mins) and even when I am not on my period I have pain and cramping with extreme tiredness and to be having my period like every week isn't normal?

    So advice would be great and such. I do have to say this I am scared to go to the obyn/gyn because I had a bad experince when I was 16 with one that was a male and I am afraid to go back and also where I go and such only only have male obyn/gyns.

    Anywho I hope you guys can help me out some way some how. Thank you and God bless you always and forever
    Crystal ~Roo~
    Lord I know you are always there you wipe away my tears and clam all my fears in you I seek refuge.

  • Ms. Jay

    Hello Crystal,
    I think that you really need to seek medical attention because this could be serious. You really need to find a female OBGYN because something is wrong. For you to bleed constantly like that and changing a pad every 5-15 minutes. You needed some advice Im telling you get that checked out AS SOON AS POSSIBLE for your health.

    Comment


    • Ms. jay

      Ms. Jay,
      Thank you so much for your reply, it really means alot, thank you for your advice and everything. now since you said that I probably have to see a doc, I am scared and what stinks the most is money keeping me away from seeing someone. Maybe I can talk to a friend or something that can maybe help me out with that, but I was wondering if there any sugesstions what this can be?
      Crystal ~Roo~
      Lord I know you are always there you wipe away my tears and clam all my fears in you I seek refuge.

      Comment


      • I am just curious to know what happened if you went to the dr or not?
        [♥]Jessica Dawn[♥]

        Comment


        • No I didn't go to the doctor I have no way to the doc or anything and such
          Crystal ~Roo~
          Lord I know you are always there you wipe away my tears and clam all my fears in you I seek refuge.

          Comment


          • Go to the emergency room the VERY next time this happens. I know it is a bad way to work the system, but they have to see you whether you have money or not! You can always make small payments on the bill they send you. Don't let this go on. At 19 you shouldn't be going through this....well, nobody should for that matter! I would also talk to your father about it. I know they aren't comfortable with the whole "woman thing", but I am positive that your health IS important to him. Maybe he can help with paying. PLEASE let us all know if you get some help! SOON!!!!!!!!!!!!
            IF GOD BRINGS YOU TO IT-HE WILL BRING YOU THROUGH IT!!!!

            Comment


            • Just a quick FYI, if you go to MSN and look on their health encyclopedia and type in heavy menstrual bleeding, a number of reasons will come up....one of them is Uterine Fibroids....it sounds a little like what you are experiencing.....there are other reasons too. Check on that and see what other symptons you have and get into see someone soon.
              IF GOD BRINGS YOU TO IT-HE WILL BRING YOU THROUGH IT!!!!

              Comment


              • Thank you Tinkerball very much for your help and everything as well as everyone else it really means alot. I tried to get an appointment with my doctor but she is not avaiable for a long time according to the appointment line because she is active duty (I am in the miltary medical system because of my Dad) so I can't get an appointment and they said whatever I need to be seen for go to the ER which is the craziness none organzaied system in the hospital I go to and I hate going there and pretty much the just do the here is an aspirn call me in the mroning type thing. I have talked to my Dad and such we have to see on what to do and such, since right now it seems like the whole thing is screwed up where I go and such and don't have the money at all to go anywhere else, so if worst comes to worst it's the ER.
                Crystal ~Roo~
                Lord I know you are always there you wipe away my tears and clam all my fears in you I seek refuge.

                Comment


                • I will say my prayers for you. It sounds like you have a lot of hoops to jump through to get some help. Have you been taking lots of aspirin? Sometimes that can cause the blood to be thin and flow more....just grabbin at straws! I would be just as frustrated as you are. I know you said your regular doctor is way behind...did you explain the urgency to get in? Sometimes they will make exceptions or call you if there is a cancellation....beg if you have to. I would! Again, please let us know what happens. I have a 19 year old daughter and I would be pounding doors down for her if she were going through this. Good luck sweetie!
                  IF GOD BRINGS YOU TO IT-HE WILL BRING YOU THROUGH IT!!!!

                  Comment


                  • No I have not been taking asprin I don't take any of that. Well my doctor isn't just behind just is active duty miltary and it makes hard to get appointments with her or anyone at the clinc I go to since it is all miltary, they did say I can see another doctor but I have to call tomarrow and such to see if there is any openings, meaning I would have to see a male too which so going to be a bet embarassing for me but what has to be done has to be done, we'll just have to see what happens.

                    Thank you so much for your prayers it truely means alot to me God bless you always and forever *hugs*

                    Crystal ~Roo~
                    Lord I know you are always there you wipe away my tears and clam all my fears in you I seek refuge.

                    Comment

                    or

                    Womens Health orange logoGet The Newsletter

                    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

                    Latest Activity On Our Forums

                    Collapse

                    Latest Topics On Our Forums

                    Collapse

                    Working...
                    X